# SDR SIMA20171220008

- Difficulty date: December 20, 2017
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 28,733 hours, 25,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 25-26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SUPPORT HAS CORROSION BETWEEN FRAMES 25 AND 26.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02.
